MAUDE Adverse Event Report: ROCHE DIAGNOSTICS GLUCOSE HK GEN.3; HEXOKINASE, GLUCOSE

ROCHE DIAGNOSTICS GLUCOSE HK GEN.3; HEXOKINASE, GLUCOSE
Catalog Number 04404483190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas 8000 cobas c 502 module serial number was (b)(6).The field service engineer found an issue with the rinse mechanism.He repaired and replaced parts and checked that the rinse levels were okay.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable glucose hk gen.3 results from the cobas 8000 cobas c 502 module.The initial result was 0.26 mmol/l.The result was 4.79 mmol/l.
 
Additional Manufacturer Narrative
The field service engineer replaced the rinse tube and parts on the rinse mechanism.The investigation determined that the service actions resolved the issue.

Brand Name
GLUCOSE HK GEN.3
Common Device Name
HEXOKINASE, GLUCOSE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24095020
Report Number1823260-2026-00195
Device Sequence Number18716114
Product Code CFR
UDI-Device Identifier04015630920297
UDI-Public04015630920297
Combination Product (Y/N)N
Initial Reporter CountrySA
PMA/510(K) Number
K061048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04404483190
Device Lot Number882328
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/28/2025
Supplement Date Received by Manufacturer01/21/2026
Initial Report FDA Received Date01/16/2026
Supplement Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown